You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Kripke Models and Predicate Logics of Provability
Sergei Artemov and Giorgie Dzhaparidze
The Journal of Symbolic Logic
Vol. 55, No. 3 (Sep., 1990), pp. 1090-1098
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274475
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The paper proves a predicate version of Solovay's well-known theorem on provability interpretations of modal logic: If a closed modal predicate-logical formula R is not valid in some finite Kripke model, then there exists an arithmetical interpretation f such that
$PA \nvdash fR$. This result implies the arithmetical completeness of arithmetically correct modal predicate logics with the finite model property (including the one-variable fragments of QGL and QS). The proof was obtained by adding "the predicate part" as a specific addition to the standard Solovay construction.
The Journal of Symbolic Logic © 1990 Association for Symbolic Logic